# SDR ASOA20130130008R

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 28,813 hours, 15,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE EMERGENCY EXIT LIGHT AT SEAT 2B WAS FOUND INOPERATIVE. MX R & R THE NR 2 EMERGENCY LIGHT BATTERY CHARGER AND BATTERY PACK WITH OPS CHECKS PERFORMED SUCCESSFULLY. ACFT WAS APPROVED FOR RETURN TO SERVICE.
